# SDR SWIA2024052900308

- Difficulty date: March 8, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA26795-STS EA 30-2015-001 692CA-DTI - SMALL DENT FOUND ON LEFT SIDE FUSELAGE NEAR NOSE WHEEL, C/W PERMANENT REPAIR REF STS EA 30-.2015-001 REV A, PERFORM NDT GVI & LFEC PER STS EA 30-2015-001 REV B SEC II DTI. , PART NUMBER:   - , SERIAL NUMBER: 15092, POSITION:    (C-CHECK RO 5/28/2024)   REPAIRED SMALL DENT FOUND ON LEFT SIDE FUSELAGE NEAR NOSE WHEEL REF REO 690-53-11-1739 REV -- DATED 2024-05-06.  CHECKS GOOD.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.900080
